# SDR SWIA20250428301

- Difficulty date: March 1, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 329.130 FORMER BETWEEN DD6 AND DD5 IS CORRODED (C-CHECK RO 04/26/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR FORMER AT FS329.130 BETWEEN DD6 AND DD5 USING ALL NEW FASTENERS REF BOMBARDIER DWG# 601R31702 REV N AND CRJ900 SRM'S 51-42-06-001-001 A01, COMPLIED  WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
